Расщепления вдоль систем подмногообразий
Matematičeskij sbornik, Tome 167 (1984) no. 2, pp. 280-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simple homotopy equivalence of closed smooth manifolds, surgery, obstruction groups, splitting problem, elementary abelian 2-groups, splitting obstructions
@article{MS_1984__167_2_a4,
author = {{\CYRA}.{\CYRF}. {\CYRH}{\cyra}{\cyrr}{\cyrsh}{\cyri}{\cyrl}{\cyra}{\cyrd}{\cyrz}{\cyre}},
title = {{\CYRR}{\cyra}{\cyrs}{\cyrshch}{\cyre}{\cyrp}{\cyrl}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrv}{\cyrd}{\cyro}{\cyrl}{\cyrsftsn} {\cyrs}{\cyri}{\cyrs}{\cyrt}{\cyre}{\cyrm} {\cyrp}{\cyro}{\cyrd}{\cyrm}{\cyrn}{\cyro}{\cyrg}{\cyro}{\cyro}{\cyrb}{\cyrr}{\cyra}{\cyrz}{\cyri}{\cyrishrt}},
journal = {Matemati\v{c}eskij sbornik},
pages = {280--286},
year = {1984},
volume = {167},
number = {2},
zbl = {0591.57012},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1984__167_2_a4/}
}
А.Ф. Харшиладзе. Расщепления вдоль систем подмногообразий. Matematičeskij sbornik, Tome 167 (1984) no. 2, pp. 280-286. http://geodesic.mathdoc.fr/item/MS_1984__167_2_a4/